# SDR ASOA20130126068V

- Difficulty date: February 9, 2013
- Submitted: February 10, 2013
- Operation: Air carrier
- Aircraft: N16559
- Make and model: Emb EMB-145LR
- Aircraft serial: 145603
- Aircraft time: 23,069 hours, 18,225 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14502409001
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV-DURING C-CHECK FRAME 10 WAS FOUND TO BE CRACKED DIRECTLY BELOW THE LT CREW ESCAPE HATCH CUTOUT BETWEEN STRINGERS 9L-10L.  MX R & R THE CRACKED FRAME SEGMENT IAW SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
